# SDR USAASA99001

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Engine: Cfmint CFM565B6
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 17 - EN ROUTE PHL/LAX,  THE RIGHT ENGINE OIL QUANTITY BEGAN DROPPING ONE-HALF QUART EVERY 15 MINUTES.  AS A PRECAUTION, THE FLIGHT DIVERTED TO PHX AND LANDED WTIHOUT FURTHER INCIDENT.  CONTRACT MAINTENANCE FOUND THE OIL COMING FROM THE FILL CAP AREA.  THEY SERVICED THE RIGHT ENGINE OIL AND TIGHTENED THE FILL CAP.  THEY PERFORMED AN ENGINE RUN WITH NO LEAKS NOTED.  (X)
